# SDR CALA2018070301548

- Difficulty date: June 28, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 73,290 hours, 8,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Low
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN LT NR 3 DOOR AREA EMERGENCY POWER SUPPLY M33406 LOW CAPACITY. REPLACED THE CABIN L3 DOOR AREA EMERGENCY POWER SUPPLY BATTERY M33406 AND OP TEST CARRIED OUT, FOUND NORMAL AS PER AMM 33-51-06 -960-802 REV 83.
